Alert archive / Arizona / Flash Flood Warnings in 2012

Flash Flood Warning 74, NWS Phoenix, AZ

September 10, 2012Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Sep 10, 2012, 9:26 PM MST for Maricopa County, Arizona. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 10, 2012, 9:26 PM MST (04:26 UTC)
Expired
Sep 10, 2012, 10:45 PM MST
In force
79 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 115 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 4.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2012-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2012-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
179 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
2111 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

026 
WGUS55 KPSR 110426
FFWPSR
AZC013-110545-
/O.NEW.KPSR.FF.W.0074.120911T0426Z-120911T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
926 PM MST MON SEP 10 2012

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
   THIS INCLUDES TONOPAH...WINTERSBURG...PALO VERDE NUCLEAR POWER 
   PLANT...ARLINGTON...AND NEARBY PORTIONS OF INTERSTATE 10. 


* UNTIL 1045 PM MST

* AT 918 PM MST...VERY HEAVY THUNDERSTORM RAINS WERE DEVELOPING
  IN THE VICINITY OF THE PALO VERDE NUCLEAR POWER PLANT...AREAS
  WEST OF BUCKEYE...AND NEAR TONOPAH. FLOOD OR FLASH FLOODING IS 
  LIKELY. THUNDERSTORMS RAINS WERE MOVING NORTH AT 5 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PALO 
  VERDE NUCLEAR GENERATION STATION...WINTERSBURG AND PALO VERDE 
  NUCLEAR POWER PLANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...ROADS...AND LOW LYING SPOTS. UNBRIDGED
CROSSINGS WILL BE ESPECIALLY DANGEROUS.

&&

LAT...LON 3353 11309 3350 11262 3325 11259 3321 11309

$$

HV
1 follow-up statement
168 
WGUS75 KPSR 110514
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1014 PM MST MON SEP 10 2012

AZC013-110545-
/O.CON.KPSR.FF.W.0074.000000T0000Z-120911T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
1014 PM MST MON SEP 10 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM MST FOR WEST
CENTRAL MARICOPA COUNTY...IN THE VICINITY OF TONOPAH AND THE PALO 
VERDE NUCLEAR POWER PLANT...

THE FLASH FLOOD WARNING ISSUED EARLIER FOR THE AREA WEST OF 
BUCKEYE...AROUND WINTERSBURG...TONOPAH...ARLINGTON...AND THE PALO 
VERDE NUCLEAR POWER PLANT CONTINUES UNTIL 1045 PM. A CLUSTER OF 
STRONG THUNDERSTORMS PRODUCED EXTREMELY HEAVY RAIN IN THE VICINITY 
OF THE PALO VERDE NUCLEAR POWER PLANT.

AT 1005 PM...THUNDERSTORMS HAVE WEAKENED...HOWEVER ISOLATED HEAVY 
RAIN WAS STILL IN THE AREA. IT MAY STILL TAKE TIME FOR THE HEAVY 
RAIN OVER THE NEARBY MOUNTAINS TO WORK DOWNSTREAM INTO THE NEARBY 
WASHES. THE FLASH FLOOD WARNING WILL CONTINUE UNTIL 1045 PM.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...ROADS...AND LOW LYING SPOTS. UNBRIDGED
CROSSINGS WILL BE ESPECIALLY DANGEROUS.

&&

LAT...LON 3353 11309 3350 11262 3325 11259 3321 11309

$$

HV

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 3:20 PM MST, 6 hours 6 minutes earlier.

Area forecast discussion, Sep 10, 3:20 PM MST, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
320 PM MST MON SEP 10 2012

.SYNOPSIS...
A WEAK UPPER LOW WILL INTERACT WITH A MOIST AIRMASS OVER ARIZONA AND
SOUTHEAST CALIFORNIA...LEADING TO ABOVE AVERAGE STORM CHANCES FOR
MOST AREAS THROUGH TUESDAY. THERE WILL BE LARGE VARIATIONS IN STORM
COVERAGE AND INTENSITY...WITH STORMS LIKELY OVER SOUTH-CENTRAL
ARIZONA THIS EVENING AND AGAIN TUESDAY. HIGH TEMPERATURES WILL BE
BELOW NORMAL THROUGH THURSDAY. DRY AIR OVERSPREADS THE REGION DURING
THE LATTER HALF OF THE WEEK...AND STORM CHANCES ARE EXPECTED TO
WANE AND END BY FRIDAY. A GRADUAL WARMING TREND WILL ACCOMPANY
THE DRIER AIR AND CONDITIONS.

&&

.DISCUSSION...
SATELLITE IMAGERY REVEALS THE MAIN UPPER LEVEL LOW STILL CENTERED
SOUTHWEST OF YUMA OVER THE BAJA PENINSULA. RADAR TRENDS SHOW WIDELY
SCATTERED STORMS THAT HAVE DEVELOPED OVER EASTERN RIVERSIDE COUNTY.
THESE BANDS OF PRECIPITATION WILL CONTINUE TO MOVE ACROSS THE AREA
IN THE CIRCULATION AROUND THE LOW EVEN THOUGH ACTIVITY HAS BEEN
SOMEWHAT SUPPRESSED ACROSS SOUTHEAST CALIFORNIA DUE TO THE CIRRUS
BLOWOFF INHIBITING CONVECTION. THERE IS ALSO INCREASING THUNDERSTORM
ACTIVITY ACROSS SOUTHEAST ARIZONA...AND FURTHER SOUTH OVER THE GULF
OF CALIFORNIA WEST OF GUAYMAS. THIS CONVECTION IS ASSOCIATED WITH
THE UPPER LEVEL DISTURBANCE OVER SONORA MEXICO THAT WAS NOTED IN
THIS MORNINGS WATER VAPOR IMAGERY. THIS ACTIVITY SHOULD CONTINUE TO
INCREASE IN COVERAGE...FILLING IN OVER MOST OF PIMA COUNTY...AND
THEN MOVE NORTHWARD INTO THE CENTRAL AZ DESERTS SEVERAL HOURS FROM
NOW.

THE ATMOSPHERE IS QUITE MOIST...UPWARDS TO AROUND 1.9IN OF
PRECIPITABLE WATER NOTED FROM REGIONAL 12Z SOUNDINGS...SO ANY OF
THESE STORMS THAT FORM WILL HAVE THE POTENTIAL TO PRODUCE HEAVY
RAINFALL. THE MODELS ARE STILL IN GOOD AGREEMENT AS TO THE UPPER LOW
GETTING PICKED UP BY THE WESTERLIES AND SLOWLY PUSHED NORTHEASTWARD
ACROSS SOUTHERN CALIFORNIA AND ARIZONA LATER TONIGHT AND TUESDAY. SO
THE MAIN THREAT WILL BE THE POTENTIAL FOR FLASH FLOODING OVER THE
NEXT 24-36 HOURS. AS THE LOW SHIFTS AND MOVES...THE FOCUS WILL START
ALONG THE LOWER COLORADO RIVER VALLEY/OVER YUMA AND LA PAZ COUNTIES
TONIGHT...SHIFTING EAST OVER MARICOPA AND SOUTHERN GILA COUNTY
TUESDAY.

TUESDAY THROUGH WEDNESDAY...
A MIX OF LOCALLY HEAVY RAIN AND STRONG WINDS WILL STILL BE POSSIBLE
ANYWHERE IN THE FORECAST AREA TUESDAY...BUT LESS SO OVER PORTIONS OF
SOUTHEAST CALIFORNIA AS THE LOW SHIFTS EAST. ON WEDNESDAY...THE LOW
WILL BE EAST OF ARIZONA AND BARELY BE A SHORT WAVE BUT AN UPSTREAM
KICKER SHORT WAVE MAY STILL BE OVER EASTERN PORTIONS OF THE FORECAST
AREA. HOWEVER...HERE WILL BE SIGNIFICANTLY LESS MOISTURE TO WORK
WITH AND THUS PRECIP CHANCES DROP DRAMATICALLY. HIGH TEMPERATURES
WILL BE WELL BELOW NORMAL THROUGH TUESDAY AT MOST LOCATIONS. OVERALL
FORECASTS REFLECT A MULTIMODEL BLEND.

THURSDAY THROUGH SUNDAY...
THE GFS AND ECMWF DIFFER ON WHERE HIGH PRESSURE WILL BE CENTERED
DURING THE LATTER HALF OF THE WEEK. THE GFS HAS IT OVER ARIZONA
WHEREAS THE ECMWF IS FURTHER WEST AND HAS WEAK LINGERING TROUGHING
OVER NEW MEXICO. THE ECMWF IS ALSO SLOWER TO DRY THINGS OUT BUT WITH
A NORTHERLY COMPONENT TO THE FLOW...IT WILL BE DIFFICULT TO HOLD ON
TO ANY MEANINGFUL MOISTURE. EXCEPT FOR A SLIGHT CHANCE OVER FAR
EASTERN PORTIONS OF THE FORECAST AREA THURSDAY...EXPECT DRY
CONDITIONS THROUGH SUNDAY. MEANWHILE...TEMPS WILL SLOWLY WARM UP BUT
IT DOES NOT APPEAR THAT THEY WILL GET MUCH ABOVE NORMAL.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA...AND KSDL...
SKIES HAVE CLEARED OVER THE CENTRAL DESERTS...HOWEVER CONDITIONS
REMAIN RIPE FOR ANOTHER ROUND OF CONVECTION DEVELOPING LATER THIS
AFTERNOON...THEN CONTINUING INTO THE EVENING HOURS. UPPER LOW OVER
FAR NRN BAJA WILL EVENTUALLY LIFT TOWARDS THE NORTHEAST LATER
TODAY...AND MOVE INLAND TONIGHT...SERVING AS A FOCUSING MECHANISM
FOR NEW CONVECTION. MENTIONED VCTS IN THE AREA TAFS STARTING AROUND
22Z...CONTINUING TIL ABOUT 06Z. AFTER THAT...KEEPING VCSH IN THE
TAFS THRU THE END OF THE PERIOD. CANNOT RULE OUT A THUNDERSTORM
AFTER MIDNIGHT...THROUGH THE MORNING HOURS TUESDAY. OF COURSE SHOULD
A STORM DEVELOP CIGS WILL LOWER...POSSIBLY BELOW 6K FEET AND VSBYS
MAY DROP BELOW 5SM IN HEAVY RAIN OR BLOWING DUST.

SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH...
UPPER LOW OVER FAR NRN BAJA WILL GRADUALLY MOVE TO THE NORTH THIS
AFTERNOON AND LIFT INLAND TONIGHT. THIS WILL SERVE AS A FOCUSING
MECHANISM FOR NEW CONVECTION. EXPECT A GOOD CHANCE OF SHOWERS/STORMS
TODAY THRU THE EVENING HOURS...WITH POTENTIAL FOR CIGS TO LOWER
BELOW 5K FEET...VSBYS BELOW 4SM IN HEAVY RAIN/BLOWING DUST. STRONG
GUSTY VARIABLE WINDS ARE LIKELY WITH ANY STORMS THAT DEVELOP. BETTER
CHANCE FOR STORMS THIS AFTERNOON AT KIPL VERSUS KBLH. AFTER 22Z WILL
GO WITH VCSH IN THE TAFS THROUGH 06Z...BUT SHOULD STORMS DEVELOP
WILL AMEND TAFS APPROPRIATELY TO REFLECT PRESENCE OF TSRA. MAY SEE
SHOWERS PERSIST AFTER MIDNIGHT...INTO THE MORNING HOURS TOMORROW.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
THURSDAY THROUGH MONDAY...
HIGH PRESSURE WILL REMAIN ACROSS THE AREA THURSDAY INTO THE END OF
THE WEEK...AND MOISTURE WILL BE LIMITED...KEEPING CHANCES FOR
THUNDERSTORMS GENERALLY BELOW 10 PERCENT EACH DAY. GRADUAL DRYING IS
EXPECTED DURING THE WEEK...MINIMUM HUMIDITIES WILL RANGE BETWEEN 20
AND 30 PERCENT THURSDAY...LOWERING TO THE MID TO UPPER TEENS BY
SUNDAY. A WARMING TREND WILL ACCOMPANY THE DRYING TREND. DESERT
HIGHS THURSDAY WILL RANGE FROM THE MID 90S TO NEAR 100...CLIMBING TO
100 TO 105 BY THE END OF THE WEEK...WHICH WILL BE NEAR OR SLIGHTLY
ABOVE SEASONAL NORMALS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...MEYERS/AJ
AVIATION...CB
FIRE WEATHER...CB
Hazardous weather outlook, Sep 10, 5:08 AM MST, 16 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
508 AM MST MON SEP 10 2012

AZZ021>023-026>028-111215-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
508 AM MST MON SEP 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY AND
TONIGHT. HEAVY RAIN AND ASSOCIATED LOCALIZED FLOODING WILL BE THE
MAIN THREATS BUT VERY STRONG WINDS WILL ALSO BE POSSIBLE WITH THE
STRONGEST STORMS WHICH COULD LEAD TO AREAS OF BLOWING DUST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SHOWERS AND THUNDERSTORMS ARE LIKELY TUESDAY...AND THE POTENTIAL
EXISTS FOR STORMS TO PRODUCE A MIX OF HEAVY RAINFALL AND STRONG
WINDS. STORM CHANCES TREND DOWN TO SLIGHT WEDNESDAY...AND GO AWAY
ALTOGETHER THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ACCORDING TO STANDARD PROCEDURES.

AZZ024-111215-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
508 AM MST MON SEP 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY AND
TONIGHT. HEAVY RAIN AND ASSOCIATED LOCALIZED FLOODING WILL BE THE
MAIN THREATS BUT VERY STRONG WINDS WILL ALSO BE POSSIBLE WITH THE
STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SHOWER AND THUNDERSTORMS ARE LIKELY MONDAY AND TUESDAY...AND THE
POTENTIAL EXISTS FOR THESE STORMS TO PRODUCE MODERATE TO HEAVY
AMOUNTS OF PRECIPITATION THAT COULD LEAD TO FLOODING IN SOME AREAS.
STORM CHANCES TREND DOWN TO SLIGHT WEDNESDAY...AND GO AWAY
ALTOGETHER FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ACCORDING TO STANDARD PROCEDURES.

AZZ020-025-CAZ030>033-111215-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
508 AM MST MON SEP 10 2012 /508 AM PDT MON SEP 10 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST
CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY AND
TONIGHT. ONCE AGAIN...HEAVY RAIN AND ASSOCIATED LOCALIZED FLOODING WILL BE
THE MAIN THREATS BUT VERY STRONG WINDS WILL ALSO BE POSSIBLE WITH THE
STRONGEST STORMS WHICH COULD LEAD TO AREAS OF BLOWING DUST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STORM CHANCES CONTINUE DURING THE DAY TUESDAY AND WILL HAVE THE
POTENTIAL TO BRING A MIX OF VERY STRONG WINDS AND BRIEF HEAVY RAIN.
STORM CHANCES TREND DOWN TO SLIGHT TUESDAY NIGHT...AND GO AWAY ALTOGETHER
WEDNESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ACCORDING TO STANDARD PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Sep 10, 6:38 PM MST, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
638 PM MST MON SEP 10 2012

AZZ027-028-110230-
PINAL AZ-MARICOPA AZ-
638 PM MST MON SEP 10 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
  WEST CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 730 PM MST

AT 635 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR FREEMAN...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   MARICOPA...
   FREEMAN...
   PETES CORNER...
   BIG HORN...
   INTERSTATE 8...
   MOBILE...

SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST
WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO
REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN
YOURSELF AND OTHER VEHICLES.

LAT...LON 3263 11263 3309 11247 3307 11185 3271 11213
      3271 11215 3266 11217 3266 11219 3263 11219
      3259 11222
TIME...MOT...LOC 0137Z 206DEG 12KT 3289 11224

DEWEY

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 6:38 PM MSTSpecial Weather StatementPSR52 min
Sep 10, 7:34 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal116 min
Sep 10, 8:33 PM MSTAreal Flood AdvisoryPSRMaricopa117 min
Sep 10, 9:59 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal2 hr
Sep 10, 10:14 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal2 hr
Sep 10, 10:45 PM MSTFlash Flood WarningPSRMaricopa60 min
Sep 10, 11:03 PM MSTAreal Flood AdvisoryPSRMaricopa117 min
Sep 10, 11:12 PM MSTAreal Flood AdvisoryPSRLa Paz, Yuma5 hr
Sep 10, 11:25 PM MSTFlash Flood WarningPSRMaricopa110 min
Sep 11, 1:05 AM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Sep 11, 1:18 AM MSTFlash Flood WarningPSRLa Paz3 hr
Sep 11, 3:42 AM MSTFlash Flood WatchPSR11 hr

Nearby

Flash Flood Warnings in Arizona, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.